Advertisement

Is it possible to overdose on Byetta?

Overdosing on Byetta can cause low blood sugar. Associated symptoms are dizziness, shaking, weakness, hunger, and mood swings. Other possible consequences of an overdose are nausea and vomiting. If you or someone you know has overdosed on Byetta, you should contact emergency medical help immediately.

Continue Learning about Antidiabetic

How can I tell when my Novolin is no good to use?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Before every dose of Novolin, always make sure it is in good condition. Check the expiration dat...
More Answers
What are thiazolidinediones?
Scripps HealthScripps Health
Thiazolidinediones (TZDs) address the body’s inability to use insulin effectively to control blood s...
More Answers
When should I call my doctor about problems taking Novolin?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Yes. Norelgestromin-ethinyl estradiol transdermal (Ortho Evra) is a birth control patch applied ...
More Answers
If I need insulin to control my blood glucose, which type should I take?
American Diabetes AssociationAmerican Diabetes Association
Your insulin doses should mimic how insulin works naturally in the body. In people without diabetes,...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.